# SDR QXEA2015052100263

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 28,625 hours, 29,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6138111
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY/CHARGER NR 2 FAILS THE 10 MINUTE EMERGENCY LIGHT CHECK. LASTED FOR ABOUT 4 MINUTES.  REPLACED NR 2 POWER SUPPLY IAW AMM 33-51-01-000-801. NO HELP. REPLACED THE EMERGENCY BATTERIES IAW AMM 33-51-00-820-801. OPS CHECKS GOOD.
